Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 4, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 10, 2010, 4:34 PM CDT for Kingman County, Sedgwick County, Kansas. It was in force for 26 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2010, 4:34 PM CDT (21:34 UTC)
- Expired
- May 10, 2010, 5:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Kingman County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 32 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:37 PM CDT | TORNADO | 8 Wnw Norwich, KS | |
| May 10, 4:45 PM CDT | HAIL 1.75 | 7 Nw Norwich, KS | 60 MPH WINDS REPORTED ALONG WITH GOLF BALL SIZE HAIL. |
| May 10, 4:47 PM CDT | TSTM WND GST 80 | 4 N Norwich, KS | |
| May 10, 4:49 PM CDT | TORNADO | 6 Nw Norwich, KS | DAMAGE WAS REPORTED TO A HOME. |
| May 10, 4:52 PM CDT | TSTM WND DMG | 5 W Norwich, KS | TREES BEEN REPORTED DOWN |
| May 10, 4:52 PM CDT | TSTM WND GST 60 | Cheney, KS | |
| May 10, 4:53 PM CDT | HAIL 1 | 3 W Garden Plain, KS | |
| May 10, 4:58 PM CDT | TORNADO | 8 N Viola, KS | TORNADO ON THE GROUND WITH 80 MPH WINDS AT SPOTTERS LOCATION. |
| May 10, 5:06 PM CDT | TORNADO | 7 N Viola, KS | TORNADO DAMAGE TO A HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 677 m²/s²
- 0-3 km storm-relative helicity
- 749 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
420
WFUS53 KICT 102134
TORICT
KSC095-173-102200-
/O.NEW.KICT.TO.W.0004.100510T2134Z-100510T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
434 PM CDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 500 PM CDT
* AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 10 MILES WEST OF NORWICH...OR 12 MILES
SOUTHEAST OF KINGMAN...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHENEY...VIOLA...MURDOCK...GARDEN PLAIN AND LAKE AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3774 9761 3748 9761 3747 9779 3745 9807
3762 9805
TIME...MOT...LOC 2134Z 251DEG 38KT 3751 9796
$$
COOK2 follow-up statements
395
WWUS53 KICT 102147
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT MON MAY 10 2010
KSC095-173-102200-
/O.CON.KICT.TO.W.0004.000000T0000Z-100510T2200Z/
SEDGWICK KS-KINGMAN KS-
447 PM CDT MON MAY 10 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL KINGMAN AND
SOUTHWESTERN SEDGWICK COUNTIES UNTIL 500 PM CDT...
AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTH OF NORWICH...OR 17 MILES SOUTHEAST OF
KINGMAN...MOVING EAST AT 45 MPH.
THIS STORM HAS PRODUCED A TORNADO AND 100 MPH WIND GUSTS.
LOCATIONS IMPACTED INCLUDE...
CHENEY...VIOLA...GARDEN PLAIN AND LAKE AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3763 9795 3774 9761 3748 9761 3747 9779
3746 9794
TIME...MOT...LOC 2147Z 251DEG 38KT 3755 9779
$$
JAKUB123 WWUS53 KICT 102156 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 456 PM CDT MON MAY 10 2010 KSC095-102205- /O.CAN.KICT.TO.W.0004.000000T0000Z-100510T2200Z/ KINGMAN KS- 456 PM CDT MON MAY 10 2010 ...THE TORNADO WARNING FOR EAST CENTRAL KINGMAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OFTHE WARNED AREA. LAT...LON 3767 9780 3774 9761 3748 9761 3747 9779 TIME...MOT...LOC 2155Z 251DEG 38KT 3757 9769 $$ KSC173-102200- /O.CON.KICT.TO.W.0004.000000T0000Z-100510T2200Z/ SEDGWICK KS- 456 PM CDT MON MAY 10 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SEDGWICK COUNTY UNTIL 500 PM CDT... AT 453 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A POSSIBLE TORNADO. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF CHENEY...OR 22 MILES WEST OF DOWNTOWN WICHITA...MOVING EAST AT 45 MPH. THIS STORM HAS A HISTORY OF PRODUCING A TORNADO AND 100 MPH WINDS. LOCATIONS IMPACTED INCLUDE... GARDEN PLAIN AND LAKE AFTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3767 9780 3774 9761 3748 9761 3747 9779 TIME...MOT...LOC 2155Z 251DEG 38KT 3757 9769 $$ JAKUB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 10, 3:19 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 10, 3:19 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 319 PM CDT MON MAY 10 2010 .UPDATE... WE ARE SENDING OUT A QUICK UPDATE TO INCREASE THE THUNDERSTORM CHANCES ACROSS AREAS ALONG AND WEST OF I-35/I-135. COX && .PREV DISCUSSION... /ISSUED 158 PM CDT MON MAY 10 2010/ DISCUSSION... FORECAST UPDATES WILL HIGHLIGHT SIGNIFICANT SEVERE WEATHER POTENTIAL FOR TONIGHT...FOLLOWED BY MORE ROUNDS OF ACTIVE WEATHER FOR TUESDAY NIGHT-THURSDAY. TONIGHT A VOLATILE WEATHER SITUATION FOR THE REGION TODAY. EXPECT STORMS TOO RAPIDLY DEVELOP JUST WEST AND SOUTHWEST OF OUR AREA THIS AFTERNOON...AS MID-LEVEL COOLING FROM VIGOROUS WAVE APPROACHES AND WEAKENS THE CAP. THE STORMS WILL QUICKLY BECOME SEVERE ESPECIALLY FOR LOCATIONS TO THE SOUTH WHERE HIGHER INSTABILITY CAN SUPPORT AND MAINTAIN SUPERCELL STRUCTURE LONGER DUE TOO THE EXTREME SHEAR TRYING TO RIP STORMS APART FURTHER NORTH. STORM MOTION WILL BE MUCH FASTER THAN NORMAL WITH A NORTHEAST MOVEMENT OF 50-55MPH. A FEW STRONG TO VIOLENT TORNADOES WILL BE POSSIBLE ACROSS OKLAHOMA WHICH COULD VENTURE NORTHEAST INTO SOUTHERN KANSAS...MAINLY AFTER 4PM. LONG-LIFE SUPERCELLS WILL BE MORE FAVORABLE ACROSS OKLAHOMA WHERE AMPLE HEATING IS CREATING A BIGGER WARM SECTOR...BUT SOUTHERN KANSAS WILL BE IN CLOSE PROXIMITY SO A RISK STILL EXISTS EVEN WITH A SMALLER/NARROW WARM SECTOR. OTHERWISE ONCE THE MID-LEVEL WIND MAX AND VEERING WINDS FROM UPPER SYSTEM CATCHES UP TO THE CONVECTION IT WILL ALTER THE SHEAR ENVIRONMENT...AND SUPERCELLS COULD EVOLVE INTO A BOWING LINE SEGMENT OF DAMAGING WINDS MAINLY EAST OF THE KANSAS TURNPIKE BY THIS EVENING. TUE-THU FRONTAL BOUNDARY WILL RE-ORGANIZE ITSELF ON TUESDAY AND LIFT NORTHWARD AS A WARM FRONT TUESDAY NIGHT...WITH ELEVATED CONVECTION BECOMING FAVORABLE OVER NIGHT. THE BULK OF THE ACTIVITY LOOKS TO AFFECT MAINLY CENTRAL AND NORTHERN KANSAS AND WILL ASSIGN HIGHER POPS OVER CENTRAL KANSAS. THE COMBINATION OF SHEAR/ELEVATED INSTABILITY COULD YIELD STRONG TO SEVERE STORMS. A STRONG COLD FRONT IS EXPECTED TO SURGE SOUTHWARD INTO CENTRAL KANSAS WEDNESDAY AFTERNOON...SETTING THE STAGE FOR MORE POSSIBLE SEVERE WEATHER. THE FRONTAL BOUNDARY LOOKS TO SLOW DOWN AND BECOME MORE PARALLEL TO MID-UPPER LEVEL FLOW FOR WEDNESDAY NIGHT INTO THURSDAY. IF THIS SIGNAL REMAINS CONSISTENT THEN HEAVY RAIN POTENTIAL WOULD INCREASE ACROSS SOUTH CENTRAL/SOUTHEAST KANSAS. EXTENDED: FRI-MON NEXT UPPER LEVEL SYSTEM LOOKS TO MOVE TOWARDS THE REGION FOR THE FRIDAY/SATURDAY PERIOD WITH FRONTAL BOUNDARY JUST TO THE SOUTH. MOISTURE COULD BEGIN TO OVER RUN THIS BOUNDARY BEGINNING FRIDAY NIGHT INTO SATURDAY...THUS WILL INTRODUCE SOME PRECIPITATION CHANCES. THE WEATHER PATTERN COULD REMAIN UNSETTLED FOR SUNDAY AND MONDAY WITH THE UPPER SYSTEM TAKING ITS TIME TO MOVE ACROSS THE AREA...BUT WILL LEAVE THINGS DRY AT THIS JUNCTURE AND MONITOR LATE MODEL TRENDS FOR SYSTEM TIMING. DAILY TEMPERATURES WOULD FAVOR COOLER THAN NORMAL THIS PERIOD AS SURFACE FRONT REMAINS SOUTH OF KANSAS. JAKUB AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE WHEN THE CEILINGS WILL BE ABLE TO CLIMB INTO THE MVFR CATEGORY IN SOUTH CENTRAL AND SOUTHEAST KANSAS. LATEST VISIBLE IMAGERY WAS SHOWING THE CLEARING LINE STRETCHING FROM DDC TO JWG. BASED ON EXTRAPOLATION...IT APPEARS LIKE THIS CLEARING LINE SHOULD REACH ICT/HUT BETWEEN 21Z AND 22Z. THE REMAINDER OF THE FORECAST AREA MAY REMAIN IN THE IFR CEILINGS DURING THE MAJORITY OF THE AFTERNOON. AT THIS POINT...THE BEST SHOT FOR SIGNIFICANT STORMS BEFORE 00Z WILL BE AT THE HUT/ICT TAF SITES. AFTER 00Z IT LOOKS LIKE THE STORMS SHOULD ARRIVE AT THE CNU TAF SITE. FURTHER NORTH IT LOOKS LIKE THE IFR CEILINGS COULD LINGER WELL INTO TONIGHT...BUT SOME SEVERE HAIL PRODUCING STORMS ARE STILL POSSIBLE MAINLY BETWEEN 22 AND 00Z. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 50 74 60 83 / 40 0 40 40 HUTCHINSON 48 71 57 80 / 40 0 50 50 NEWTON 49 72 57 79 / 50 0 50 50 ELDORADO 51 74 59 80 / 60 10 50 40 WINFIELD-KWLD 52 78 63 83 / 50 10 30 40 RUSSELL 44 67 50 70 / 20 0 60 30 GREAT BEND 45 68 52 81 / 20 0 50 30 SALINA 47 68 52 72 / 40 0 60 60 MCPHERSON 48 70 56 77 / 40 0 50 50 COFFEYVILLE 56 78 64 80 / 80 20 30 20 CHANUTE 55 76 62 78 / 80 10 40 20 IOLA 54 75 61 78 / 80 10 50 30 PARSONS-KPPF 56 78 64 79 / 80 20 30 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 10, 12:03 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1203 PM CDT MON MAY 10 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1203 PM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE STILL POSSIBLE IN PORTIONS OF SOUTHEAST KANSAS THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. THERE IS POTENTIAL FOR SIGNIFICANT SEVERE WEATHER THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS...AS A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE MOVE EASTWARD ACROSS THE AREA. ISOLATED TO WIDELY SCATTERED SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL KANSAS AND NORTHWESTERN OKLAHOMA. THESE STORMS WILL MOVE RAPIDLY EAST NORTHEASTWARD AT SPEEDS OF 50 MPH. STRONG WIND SHEAR AND MODERATE INSTABILITY INDICATES THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER WITH ANY OF THESE STORMS...INCLUDING VERY LARGE HAIL...DAMAGING WINDS...AND STRONG...LONG TRACK TORNADOES. THE HIGHEST RISK AREA FOR TORNADOES WILL BE ALONG AND SOUTH OF A LINE FROM WICHITA TO IOLA. THE SEVERE STORMS WILL EXIT FAR SOUTHEASTERN KANSAS LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AREA WIDE TUESDAY NIGHT AS A WARM FRONT LIFTS NORTHWARD INTO THE AREA. LARGE HAIL WILL BE THE MAIN THREAT. SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND NIGHT AS A COLD FRONT MOVES THROUGH AN UNSTABLE AIRMASS ACROSS THE AREA. LOCALLY HEAVY RAINFALL COULD ACCOMPANY THESE STORMS PARTICULARLY WEDNESDAY NIGHT. LINGERING THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/JMC
In the hours before
Local storm report, May 10, 4:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
409 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL SSE NASHVILLE 37.43N 98.42W
05/10/2010 E2.50 INCH KINGMAN KS TRAINED SPOTTER
&&
ELDERLocal storm report, May 10, 4:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
417 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TORNADO SW ZENDA 37.44N 98.28W
05/10/2010 KINGMAN KS LAW ENFORCEMENT
TORNADO LIFTED AT 415 PM.
&&
ELDERLocal storm report, May 10, 4:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL S KINGMAN 37.65N 98.11W
05/10/2010 E1.75 INCH KINGMAN KS LAW ENFORCEMENT
&&
RECLocal storm report, May 10, 4:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
426 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL SPIVEY 37.45N 98.17W
05/10/2010 E1.00 INCH KINGMAN KS LAW ENFORCEMENT
&&
RECLocal storm report, May 10, 4:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
428 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 ESE SPIVEY 37.43N 98.14W
05/10/2010 E1.00 INCH KINGMAN KS TRAINED SPOTTER
&&
ELDERLocal storm report, May 10, 4:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 10 S KINGMAN 37.50N 98.11W
05/10/2010 E1.75 INCH KINGMAN KS LAW ENFORCEMENT
&&
RECThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:20 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 40 min |
| May 10, 3:39 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 66 min |
| May 10, 3:48 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 19 min |
| May 10, 4:09 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 66 min |
| May 10, 4:12 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 33 min |
| May 10, 4:13 PM CDT | Tornado Warning | ICT | Kingman | 32 min |
| May 10, 4:41 PM CDT | Tornado Warning | ICT | Cowley | 48 min |
| May 10, 4:50 PM CDT | Tornado Warning | ICT | Sedgwick | 40 min |
| May 10, 4:57 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 20 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 15 min |
| May 10, 5:08 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 11 min |
| May 10, 5:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 31 min |
| May 10, 5:18 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 23 min |
| May 10, 5:22 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| May 10, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 61 min |
| May 10, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 37 min |
| May 10, 5:57 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 40 min |
| May 10, 6:00 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 30 min |
| May 10, 6:10 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 49 min |
| May 10, 6:10 PM CDT | Wind Advisory | ICT | Butler, Cowley, Harper, Harvey, Kingman, Reno and 2 more | 111 min |
| May 10, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 23 min |
| May 10, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 28 min |
| May 10, 6:23 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 52 min |
| May 10, 6:27 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 99 min |
| May 10, 6:34 PM CDT | Tornado Warning | ICT | Chautauqua | 56 min |
| May 10, 6:36 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 40 min |
| May 10, 6:38 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 62 min |
| May 10, 6:57 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 49 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.